Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the continuity of the real roots of an algebraic equation

Authors: Melvin Henriksen and J. R. Isbell
Journal: Proc. Amer. Math. Soc. 4 (1953), 431-434
MSC: Primary 56.0X
MathSciNet review: 0055664
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, Mathematical Reviews vol. 10 (1949) p. 126.
  • [2] E. Hewitt, Rings of real-valued continuous functions. I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [3] K. Knopp, Theory of functions, vol. II, New York, Dover, 1947. MR 0019722 (8:452e)
  • [4] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [5] M. Marden, Geometry of the zeros of a polynomial in a complex variable, Mathematical Surveys, no. 4, New York, American Mathematical Society, 1949. MR 0031114 (11:101i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society